# SDR DALA2020051202384

- Difficulty date: May 9, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 52,665 hours, 27,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3122, L/P 7085274) EPSU EXT LOAD EMER L MESSAGE DISPLAYED ON THE PTP DURING EMERGENCY LIGHT SYSTEM TEST. CORRECTIVE ACTION: T/S PER TSM 33-51. EPSU SHOWS "EXTERNAL LIGHTS FOULT INSP AND FOUND 1 OF 2 BULBS INOP IN BOTH OVERWING EXIT LIGHTS. 61WL AND 63WL. RELAMPED.
